MathSciNet Relay Station
MathSciNet bibliographic data
MR632628 49G05
Miersemann, Erich Eigenwertaufgaben für Variationsungleichungen. (German) [Eigenvalue problems for variational inequalities] Math. Nachr. 100 (1981), 221–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement